MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 1.45 DIA GUIDEWIRE, BLU; MISC ORTHO SURGICAL INSTR

MEDOS INTERNATIONAL SàRL CH VIPER2 1.45 DIA GUIDEWIRE, BLU; MISC ORTHO SURGICAL INSTR
Model Number 286705220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent for an unknown surgery.During the surgery, when the screw insertion was checked with the c-arm, the chipped guide wire (about 5 mm long) was found near the screw tip.When the removed guide wire was checked, it was confirmed that the guide wire's tip had been broke and lost.The surgeon decided to leave the fragment in the patient's body and completed the procedure.The patient outcome was unknown.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity unknown ).This complaint involves one (1) device.This report is for (1) viper2 1.45 dia guidewire, blu.This is report 1 of 1 for (b)(4).

Brand Name
VIPER2 1.45 DIA GUIDEWIRE, BLU
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10376255
Report Number1526439-2020-01444
Device Sequence Number19605968
Product Code LXH
UDI-Device Identifier10705034213682
UDI-Public(01)10705034213682
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number286705220
Device Catalogue Number286705220
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR